RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 9,
Pages
1184–1195
(Mi de10215)
This article is cited in
4
papers
Integral Equations
Modeling of aerodynamic and wave diffraction problems and extensions of Cauchy type integral operators on closed and open curves
G. M. Vainikko
,
I. K. Lifanov
N.E. Zhukovsky Military Engineering Academy
Received:
31.03.2000
Fulltext:
PDF file (2109 kB)
Cited by
English version:
Differential Equations, 2000,
36
:9,
1310–1322
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025